# SDR AWXA200600344

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED, 6 INCHES, ON THE LEFT SIDE WINDOW BELT JUST FWD OF STA 520 STR 12L.  MAINTENANCE REPAIRED PER AMERICA WEST ENGINEERING REPAIR NR 03-5331-06031-221.
